A numerically stable algorithm for the inverse eigenproblem

Mohamed Shalaby*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

A new algorithm for the inverse eigenproblem of a controllable pair (A, B) is presented. The proposed method is based on the controllability canonical form and the algorithm is numerically stable, non-iterative and produces a semi-robust least-squares solution. The method copes with both complex eigenvalues and real ones. Two illustrative example as well as comparative study are given.

Original languageEnglish (US)
Pages (from-to)55-64
Number of pages10
JournalInternational Journal of Computer Mathematics
Volume52
Issue number1-2
DOIs
StatePublished - Jan 1 1994

Keywords

  • Eigenvalue assignment
  • Inverse eigenproblem
  • Unitary transformation

ASJC Scopus subject areas

  • Computer Science Applications
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A numerically stable algorithm for the inverse eigenproblem'. Together they form a unique fingerprint.

Cite this